# SDR CA140522003

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE PROBLEM IS WHEN THE OXYGEN MASKS ARE DEPLOYED, THE LANYARD LENGTH IS TOO LONG.  THIS LONG LENGTH PREVENTS THE PIN FROM BEING DEPLOYED WHICH IN TURN PREVENTS THE FLOW OF OXYGEN WHEN THE PASSENGER HAS THE MASK ON THEIR FACE. THIS PROBLEM AFFECTS ALL PASSENGER MASKS.  BASED ON CTR, COMPLETION TEST REQUIREMENTS, A STANDARD LENGTH OF 10" HAS BEEN CONCLUDED AND IMPLEMENTED ON THE PRODUCTION LINE.  THIS PROBLEM: INCORRECT LENGTH OF LANYARD WHICH PREVENTS THE OXYGEN PIN FROM BEING DEPLOYED,  HAS BEEN RAISED.  THE REQUIREMENT SPECIFIES:  THERE MUST BE AN OXYGEN-DISPENSING UNIT CONNECTED TO OXYGEN SUPPLY TERMINALS IMMEDIATELY AVAILABLE TO EACH OCCUPANT, WHEREVER SEATED.  IF CERTIFICATION FOR OPERATION ABOVE 30,000 FT IS REQUESTED, THE DISPENSING UNITS PROVIDING THE REQUIRED OXYGEN FLOW MUST BE AUTOMATICALLY PRESENTED TO THE OCCUPANTS BEFORE THE CABIN PRESSURE ALTITUDE EXCEEDS 15,000 FT AND THE CREW MUST BE PROVIDED WITH A MANUAL MEANS TO MAKE THE DISPENSING UNITS IMMEDIATELY AVAILABLE IN THE EVENT OF FAILURE OF THE AUTOMATIC SYSTEM. THE TOTAL NR OF DISPENSING UNITS AND OUTLETS MUST EXCEED THE NR OF SEATS BY AT LEAST 10 PERCENT. THE EXTRA UNITS MUST BE AS UNIFORMLY DISTRIBUTED THROUGHOUT THE CABIN AS PRACTICABLE.
